MathSciNet Relay Station
MathSciNet bibliographic data
MR656047 (84c:14015) 14G15 (14G13 14H25 94B05)
Manin, Yu. I. What is the maximum number of points on a curve over ${\bf F}\sb{2}$? J. Fac. Sci. Univ. Tokyo Sect. IA Math. 28 (1981), no. 3, 715–720 (1982).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement